Quadratic forms and Sobolev spaces of fractional order

Bux K-U, Kaßmann M, Schulze T (2019)
Proceedings of the London Mathematical Society 119(3): 841-866.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We study quadratic functionals on L2(Rd) that generate seminorms in the fractional Sobolev space Hs(Rd) for 0
Stichworte
(Primary) 47G20; (Secondary) 46E35; 60J65
Erscheinungsjahr
2019
Zeitschriftentitel
Proceedings of the London Mathematical Society
Band
119
Ausgabe
3
Seite(n)
841-866
ISSN
0024-6115
eISSN
1460-244X
Page URI
https://pub.uni-bielefeld.de/record/2937739

Zitieren

Bux K-U, Kaßmann M, Schulze T. Quadratic forms and Sobolev spaces of fractional order. Proceedings of the London Mathematical Society . 2019;119(3):841-866.
Bux, K. - U., Kaßmann, M., & Schulze, T. (2019). Quadratic forms and Sobolev spaces of fractional order. Proceedings of the London Mathematical Society , 119(3), 841-866. doi:10.1112/plms.12246
Bux, K. - U., Kaßmann, M., and Schulze, T. (2019). Quadratic forms and Sobolev spaces of fractional order. Proceedings of the London Mathematical Society 119, 841-866.
Bux, K.-U., Kaßmann, M., & Schulze, T., 2019. Quadratic forms and Sobolev spaces of fractional order. Proceedings of the London Mathematical Society , 119(3), p 841-866.
K.-U. Bux, M. Kaßmann, and T. Schulze, “Quadratic forms and Sobolev spaces of fractional order”, Proceedings of the London Mathematical Society , vol. 119, 2019, pp. 841-866.
Bux, K.-U., Kaßmann, M., Schulze, T.: Quadratic forms and Sobolev spaces of fractional order. Proceedings of the London Mathematical Society . 119, 841-866 (2019).
Bux, Kai-Uwe, Kaßmann, Moritz, and Schulze, Tim. “Quadratic forms and Sobolev spaces of fractional order”. Proceedings of the London Mathematical Society 119.3 (2019): 841-866.